# SDR 7AHR2016080892403

- Difficulty date: August 8, 2016
- Submitted: August 8, 2016
- Operation: General aviation
- Aircraft: N496SA
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 46,159 hours, 38,061 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 492.5 FRAME RT HAS CORROSION, REPAIRED FWD PIT DOOR CUTOUT FRAME RT FS 492.5 IAW DWG 5310D2165, REV IR.
